# SDR NWAA082509927

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 77,805 hours, 79,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY FLOOD LIGHT FOR THE AFT EVACUATION SLIDE WAS NOT FUNCTIONAL.  A GROUNDING POINT AT L2-110 WAS FOUND TO BE LOOSE.  RE-SECURED GROUND AND OPERATIONAL CHECK WAS GOOD.  (A)
